Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 87, NWS Springfield, MO

August 10, 2015Camden County, Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 10, 2015, 6:52 AM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2015, 6:52 AM CDT (11:52 UTC)
Expired
Aug 10, 2015, 12:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3470 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3470 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WGUS53 KSGF 101152
FFWSGF
MOC029-105-169-101745-
/O.NEW.KSGF.FF.W.0087.150810T1152Z-150810T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 AM CDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LACLEDE COUNTY IN SOUTHWESTERN MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 1245 PM CDT
    
* AT 651 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  FORT LEONARD WOOD...              LEBANON...
  LAKE OF THE OZARKS STATE PARK...  HA HA TONKA STATE PARK...
  BENNETT SPRING STATE PARK...      WAYNESVILLE...
  OSAGE BEACH...                    ST. ROBERT...
  CAMDENTON...                      VILLAGE OF FOUR SEASONS...
  RICHLAND...                       DIXON...
  CROCKER...                        SUNRISE BEACH...
  MACKS CREEK...                    LINN CREEK...
  STOUTLAND...                      CLIMAX SPRINGS...
  BRANCH...                         DECATURVILLE...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER...
ROUTE T NORTHWEST OF WAYNESVILLE...
AND ROUTE U AT TAVERN CREEK WEST OF CROCKER. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY BE POSSIBLE THIS 
MORNING IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3822 9299 3819 9301 3823 9296 3819 9294
      3819 9277 3821 9276 3817 9261 3810 9259
      3802 9251 3801 9203 3760 9203 3760 9226
      3766 9283 3789 9286 3790 9307 3819 9306
      3819 9308 3826 9308 3827 9305

$$

GRIFFIN
1 follow-up statement
474 
WGUS73 KSGF 101738
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT MON AUG 10 2015

MOC029-105-169-101748-
/O.EXP.KSGF.FF.W.0087.000000T0000Z-150810T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-PULASKI MO-CAMDEN MO-
1238 PM CDT MON AUG 10 2015

...THE FLASH FLOOD WARNING FOR CENTRAL LACLEDE...PULASKI AND CAMDEN
COUNTIES WILL EXPIRE AT 1245 PM CDT...

THE HEAVY RAIN HAS ENDED...BUT FLOODING IS STILL OCCURRING ON AREA 
CREEKS AND STREAMS. AN AREAL FLOOD WARNING WILL REPLACE THE FLASH 
FLOOD WARNING THAT EXPIRES. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 3822 9299 3819 9301 3823 9296 3819 9294
      3819 9277 3821 9276 3817 9261 3810 9259
      3802 9251 3801 9203 3760 9203 3760 9226
      3766 9283 3789 9286 3790 9307 3819 9306
      3819 9308 3826 9308 3827 9305

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 6:36 AM CDT, 16 minutes earlier.

Area forecast discussion, Aug 10, 6:36 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT MON AUG 10 2015

.SHORT TERM...(Today and Tonight)
Issued at 0108 AM CDT MON AUG 10 2015

A frontal boundary moving through the Ozarks this morning will
bring strong to severe thunderstorms to the area. The forcingfrom
the boundary along with a short wave will take advantage of ample
instability with MUCAPE values in excess of 3000j/kg and steep
lapse rates. Damaging wind gust in excess of 60mph, large hail,
heavy rainfall leading to flash flooding and frequent cloud to
ground lightning will occur with the storms as they move slowly
across the region.

The slow movement of the boundary as it sags through the Ozarks
will make flooding a concern as storms will back build and train
over the same areas.

The boundary will make slow headway through this afternoon with
thunderstorms continuing into later this afternoon and this
evening. The boundary will have moved out of the region by
tonight though with showers and storms moving south and east of
the region.

Temperatures today will begin to see a downward trend with highs
for all but extreme southwestern Missouri only reaching around 90
this afternoon. Areas south and west of a Joplin to Cassville line
may see temps in the lower 90s before the boundary shifts south of
the area.

.LONG TERM...(Tuesday through Sunday)
Issued at 0108 AM CDT MON AUG 10 2015

The upper levle pattern will become more northwesterly Tuesday and
continuing through the remainder of the week. This, along with
cooler high pressure will bring a needed cooling trend for the
week with highs in the 80s and overnight lows falling into the
lower to middle 60s.

The upper level pattern will begin to flatten out and allow
temperatures to climb to around 90 degrees for high over the
coming weekend.

Overall, dry weather is expected through this week and the
weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 0631 AM CDT MON AUG 10 2015

A cold front was moving through the region this morning producing
MVFR to IFR flight conditions for terminals across the Ozarks this
morning. Thunderstorms and will continue to impact flight concerns
through mid day with slowly imporving conditions this afternoon. A
few lingering showers may contine to impact the BBG terminal this
afternoon.

Conditions will improve for the overnight hours tonight as high
pressure moves into the region behind the front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, Aug 10, 5:56 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT MON AUG 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
556 AM CDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO IMPACT ALL OF SOUTHEASTERN
  KANSAS AND THE MISSOURI OZARKS THROUGH THIS MORNING AND INTO
  THE AFTERNOON HOURS. TORRENTIAL RAINFALL RATES ASSOCIATED WITH
  THESE STORMS WILL RESULT IN AN ELEVATED RISK FOR FLASH
  FLOODING. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR WHERE
  STORMS TRAIN OVER THE SAME AREAS.

  THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO
  60 MPH AND HAIL TO THE SIZE OF NICKELS.

  ANY STORM THAT DEVELOPS WILL PRODUCE FREQUENT TO NEAR
  CONTINUOUS LIGHTNING.

  A FEW LOCATION ACROSS EXTREME SOUTHWESTERN MISSOURI MAY SEE
  HEAT INDEX VALUES AROUND 100 THIS AFTERNOON DEPENDING ON CLOUD
  COVER LEFT BY THIS MORNING STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

In the hours before

Special weather statement, Aug 10, 2:13 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT MON AUG 10 2015

MOZ082-083-100800-
DENT MO-TEXAS MO-
213 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENT AND NORTHERN
TEXAS COUNTIES UNTIL 300 AM CDT...

AT 213 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FORT
LEONARD WOOD TO 6 MILES NORTHEAST OF LICKING...AND MOVING SOUTHEAST
AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MONTAUK STATE PARK...             LICKING...
HAZELTON...                       PRESCOTT...
JADWIN...                         ROBY...
MONTAUK...                        SUCCESS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3743 9215 3742 9144 3760 9176 3760 9225
TIME...MOT...LOC 0713Z 295DEG 24KT 3756 9221 3757 9178

GAGAN
Special weather statement, Aug 10, 2:59 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT MON AUG 10 2015

MOZ088-090-091-093>096-102-103-100900-
CHRISTIAN MO-JASPER MO-DOUGLAS MO-GREENE MO-BARRY MO-STONE MO-
LAWRENCE MO-WEBSTER MO-NEWTON MO-
259 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...SOUTHERN WEBSTER...
EASTERN NEWTON...SOUTHEASTERN JASPER...NORTHWESTERN DOUGLAS...
NORTHERN BARRY...GREENE...NORTHERN STONE AND LAWRENCE COUNTIES UNTIL
400 AM CDT...

AT 259 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARTHAGE TO NEAR
MILLER TO NEAR FAIR GROVE...AND MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD...                    NIXA...
OZARK...                          REPUBLIC...
CARTHAGE...                       MONETT...
AURORA...                         BATTLEFIELD...
WILLARD...                        MOUNT VERNON...
ROGERSVILLE...                    STRAFFORD...
MARIONVILLE...                    CLEVER...
CARTERVILLE...                    SPARTA...
CRANE...                          SARCOXIE...
PIERCE CITY...                    PURDY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 15 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3715 9444 3725 9382 3738 9319 3707 9268
      3698 9268 3683 9330 3675 9408
TIME...MOT...LOC 0759Z 308DEG 33KT 3713 9429 3721 9376 3732 9322

GAGAN
Special weather statement, Aug 10, 3:26 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT MON AUG 10 2015

MOZ091-092-100930-
WRIGHT MO-WEBSTER MO-
326 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER AND WRIGHT
COUNTIES UNTIL 430 AM CDT...

AT 325 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONWAY TO NEAR
FORDLAND...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD...                     MOUNTAIN GROVE...
SEYMOUR...                        MANSFIELD...
DAWSON...                         NORWOOD...
HARTVILLE...                      NIANGUA...
DUNCAN...                         DIGGINS...
RADER...                          ODIN...
MANES...                          GRAFF...
GROVESPRING...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3707 9268 3725 9298 3749 9296 3747 9225
      3706 9225
TIME...MOT...LOC 0825Z 281DEG 30KT 3747 9291 3722 9292

GAGAN
Special weather statement, Aug 10, 4:15 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT MON AUG 10 2015

MOZ082-101000-
TEXAS MO-
415 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 500 AM CDT...

AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
HARTVILLE TO 7 MILES NORTHWEST OF MOUNTAIN GROVE TO NEAR NORWOOD...
AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN GROVE...                 CABOOL...
HOUSTON...                        SUMMERSVILLE...
RAYMONDVILLE...                   HUGGINS...
BENDAVIS...                       BUCYRUS...
CLEAR SPRINGS...                  SIMMONS...
ELK CREEK...                      HARTSHORN...
EUNICE...                         ARROLL...
YUKON...                          PINE CREST...
SOLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3705 9166 3705 9182 3707 9225 3744 9225
      3742 9164
TIME...MOT...LOC 0914Z 268DEG 34KT 3738 9230 3722 9233 3708 9247

GAGAN
Special weather statement, Aug 10, 4:46 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT MON AUG 10 2015

MOZ096-097-101030-
DOUGLAS MO-HOWELL MO-
446 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 530 AM CDT...

AT 445 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CABOOL TO 14 MILES
SOUTHWEST OF WILLOW SPRINGS...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
WEST PLAINS...                    MOUNTAIN VIEW...
WILLOW SPRINGS...                 POMONA...
SILOAM SPRINGS...                 PEACE VALLEY...
WHITE CHURCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3678 9212 3679 9212 3679 9219 3681 9230
      3706 9209 3705 9166 3679 9166 3679 9168
      3670 9168
TIME...MOT...LOC 0945Z 287DEG 30KT 3711 9200 3691 9222

GAGAN
Special weather statement, Aug 10, 6:04 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 AM CDT MON AUG 10 2015

MOZ067>069-078>081-101145-
HICKORY MO-LACLEDE MO-ST. CLAIR MO-POLK MO-CAMDEN MO-DALLAS MO-
CEDAR MO-
604 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...WEST CENTRAL
LACLEDE...CEDAR...NORTHERN POLK...SOUTHERN ST. CLAIR...HICKORY AND
SOUTHWESTERN CAMDEN COUNTIES UNTIL 645 AM CDT...

AT 604 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EL DORADO SPRINGS TO
NEAR WEAUBLEAU TO 12 MILES NORTHEAST OF HERMITAGE...AND MOVING
SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
BOLIVAR...                        STOCKTON LAKE...
POMME DE TERRE LAKE...            STOCKTON STATE PARK...
POMME DE TERRE STATE PARK...      BENNETT SPRING STATE PARK...
EL DORADO SPRINGS...              BUFFALO...
STOCKTON...                       PITTSBURG...
HUMANSVILLE...                    POLK...
FAIR PLAY...                      HERMITAGE...
WEAUBLEAU...                      URBANA...
MACKS CREEK...                    PRESTON...
HALFWAY...                        COLLINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3778 9273 3758 9322 3758 9384 3790 9407
      3792 9340 3806 9306
TIME...MOT...LOC 1104Z 326DEG 24KT 3795 9397 3796 9354 3809 9320

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:03 AM CDTSevere Thunderstorm WarningSGFPhelps42 min
Aug 10, 1:22 AM CDTFlash Flood WarningSGFPhelps9 hr
Aug 10, 1:49 AM CDTFlash Flood WarningSGFDent, Phelps9 hr
Aug 10, 2:09 AM CDTSpecial Weather StatementSGFBarton, Cedar, Dade, Polk51 min
Aug 10, 2:13 AM CDTSpecial Weather StatementSGFTexas47 min
Aug 10, 2:18 AM CDTSevere Thunderstorm WarningSGFDade, Dallas, Greene, Polk42 min
Aug 10, 2:57 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Aug 10, 2:59 AM CDTSpecial Weather StatementSGFChristian, Greene, Lawrence61 min
Aug 10, 3:26 AM CDTSpecial Weather StatementSGFWebster, Wright64 min
Aug 10, 4:15 AM CDTSpecial Weather StatementSGFTexas45 min
Aug 10, 4:46 AM CDTSpecial Weather StatementSGFHowell44 min
Aug 10, 4:49 AM CDTFlash Flood WarningSGFShannon, Texas6 hr
Aug 10, 4:55 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Shannon, Texas65 min
Aug 10, 5:27 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair63 min
Aug 10, 5:40 AM CDTFlash Flood WarningSGFDade, Greene, Lawrence6 hr
Aug 10, 6:04 AM CDTSpecial Weather StatementSGFCedar, Dallas, Hickory, Polk41 min
Aug 10, 8:34 AM CDTRiver Flood WarningSGFPulaski34 hr
Aug 10, 8:54 AM CDTAreal Flood WarningSGFDent, Shannon, Texas6 hr
Aug 10, 10:08 AM CDTAreal Flood WarningSGFPhelps5 hr
Aug 10, 10:39 AM CDTAreal Flood WarningSGFShannon, Texas6 hr
Aug 10, 10:40 AM CDTAreal Flood WarningSGFDent, Phelps6 hr
Aug 10, 11:36 AM CDTAreal Flood WarningSGFDade, Greene, Lawrence6 hr
Aug 10, 12:38 PM CDTAreal Flood WarningSGFCamden, Laclede, Pulaski6 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.